# SDR DALA2025120808937

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Loose
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS WAS FOUND LOOSE FASTENERS 8, 9, 10, ON STEP 15, LOOSE FASTENERS 12, 16 ON STEP 16, LOOSE FASTENERS 7, 8, 9, 10 ON STEP 17, AND LOOSE FASTENERS 12, 16 ON STEP 18, IN REFERENCE TO AMDS 5720-01100-02A (LH WING).  LH ENG DRAG FITTING WAS REPAIRED PER PRI 583140-14 REV. 0 TO REV. 1 AND ERA 583140-14AD REV. E, SECTION V : PERMANENT REPAIR. (1337563)
